A uniformly convex Banach space which contains no l p
Compositio Mathematica, Volume 29 (1974) no. 2, pp. 179-190.
@article{CM_1974__29_2_179_0,
     author = {Figiel, T. and Johnson, W. B.},
     title = {A uniformly convex {Banach} space which contains no $l_p$},
     journal = {Compositio Mathematica},
     pages = {179--190},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {2},
     year = {1974},
     mrnumber = {355537},
     zbl = {0301.46013},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_2_179_0/}
}
TY  - JOUR
AU  - Figiel, T.
AU  - Johnson, W. B.
TI  - A uniformly convex Banach space which contains no $l_p$
JO  - Compositio Mathematica
PY  - 1974
SP  - 179
EP  - 190
VL  - 29
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__29_2_179_0/
LA  - en
ID  - CM_1974__29_2_179_0
ER  - 
%0 Journal Article
%A Figiel, T.
%A Johnson, W. B.
%T A uniformly convex Banach space which contains no $l_p$
%J Compositio Mathematica
%D 1974
%P 179-190
%V 29
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1974__29_2_179_0/
%G en
%F CM_1974__29_2_179_0
Figiel, T.; Johnson, W. B. A uniformly convex Banach space which contains no $l_p$. Compositio Mathematica, Volume 29 (1974) no. 2, pp. 179-190. http://www.numdam.org/item/CM_1974__29_2_179_0/

[1] W.J. Davis, T. Figiel, W.B. Johnson, and A. Pelczynski: Factoring weakly compact operators. J. Functional Anal. 17 (1974). | MR | Zbl

[2] M.M. Day: Some more uniformly convex spaces. Bull. Amer. Math. Soc. 47 (1941) 504-507. | JFM | MR | Zbl

[3] E. Dubinsky, A. Pelczynski, and H.P. Rosenthal: On Banach spaces X for which π2(£∞, X) = B(£∞, X). Studia Math. 44 (1972) 617-648. | Zbl

[4] P. Enflo: Banach spaces which can be given an equivalent uniformly convex norm. Israel J. Math. 13 (1972) 281-288. | MR | Zbl

[5] P. Enflo and H.P. Rosenthal: Some results concerning LP(μ) spaces. J. Functional Anal. 14 (1973) 325-348. | Zbl

[6] T. Figiel: An example of an infinite dimensional Banach space non-isomorphic to its Cartesian square. Studia Math. 42 (1972) 295-306. | MR | Zbl

[7] R.C. James: Uniformly non-square Banach spaces. Ann. of Math. 80 (1964) 542-550. | MR | Zbl

[8] W.B. Johnson: On finite dimensional subspaces of Banach spaces with local unconditional structure. Studia Math. 51 (1974). | MR | Zbl

[9] B. Maurey: Théorémes de factorisation pour les opérateurs linéaires á valeurs dans les espaces Lp. Société Mathématique de France (1974). | Numdam | MR | Zbl

[10] H.P. Rosenthal: On subspaces of Lp. Ann. of Math. 97 (1973) 344-373. | MR | Zbl

[11] B.S. Tsirelson: Not every Banach space contains lp or c0.